My six month old got his vaccines Friday. When the nurse administered the vaccine some of the liquid came out after she took the needle out of my baby's leg. I was wondering if that was normal. Also now he has a huge knot under the injection sight. I was also wondering if that is normal. Thanks in advance for answers :)
I always hate when my kids have to get vaccinations- I always feel so bad for them! What you have described is totally normal. Some liquid always seeps out a little from the injection site right after the shot and it is very normal for your baby to have a lump at the injection site. I find that giving Tylenol or Motrin for a few days after the vaccines makes a big difference (if I know they are going to get shots at their appointment, I sometimes give a dose of Tylenol before we go). The lump should start to get smaller over the next day or so. Hope this helps.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.